Markov inequalities for polynomials on triangles
Matematičeskie zametki, Tome 46 (1989) no. 2, pp. 76-82
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_46_2_a8,
author = {D. Nadzhmiddinov and Yu. N. Subbotin},
title = {Markov inequalities for polynomials on triangles},
journal = {Matemati\v{c}eskie zametki},
pages = {76--82},
year = {1989},
volume = {46},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_46_2_a8/}
}
D. Nadzhmiddinov; Yu. N. Subbotin. Markov inequalities for polynomials on triangles. Matematičeskie zametki, Tome 46 (1989) no. 2, pp. 76-82. http://geodesic.mathdoc.fr/item/MZM_1989_46_2_a8/